# SDR HALA2023032400106

- Difficulty date: March 8, 2023
- Submitted: March 27, 2023
- Operation: Air carrier
- Aircraft: N383HA
- Make and model: Airbus A330-243
- Aircraft serial: 1217
- Aircraft time: 49,900 hours, 7,882 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 383 SEAT TRACK BET FR 72 TO 75 Y450 FOUND WITH EXFOLIATION CORROSION. CORRECTIVE ACTION: CORRODED SEAT TRACK FOUND BETWEEN FR 72 TO FR 75, Y450 REPLACED. (2685425)
